... sleep.Is there anything he can take to stop the stuffy nose? HELP
If carvedilol is the cause of your husbands stuffy nose then unfortunately nothing will be able to relieve it. Everything available to relieve congested nose is for short term use ... and as this is an everyday thing I would suggest that you inform his doctor of his symptoms. Maybe he/she can recommend something.
- Carvedilol Information for Consumers
- Carvedilol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carvedilol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2011 • 1 answer
Posted 12 Aug 2013 • 2 answers
My husband is taking Carvedilol and seems to be very depressed. Has anyone else experienced this and
Posted 25 May 2014 • 3 answers
Should my husband continue taking carvedilol to strengthen the squeeze of his heart or opt for cath?
Posted 28 Mar 2015 • 2 answers
I took one 5mg cialis every day for three days ,i got a moderate headache and a stuffy nose and back
Posted 11 Sep 2015 • 1 answer